# SDR YENA2022042800420

- Difficulty date: April 18, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 69,607 hours, 25,189 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 20499004
- Part serial: 8970
- Condition: Failed
- Location: 100hm
- Part time: 60,541 hours, 21,645 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1287, PVD-PBI. ' DIRTY SOCK SMELL ON DESCENT RAN ODOR REC 3 ISOLATION PROCEDURES SEEMED LIKE PACK 1 WAS AT FAULT; PERFORMED PACKS BURN PROCEDURE IAW TSM TASK 05-50-810-831A AND INFORMATION NOTICE 2017-T051 1.NO ODOR PRESENT IN THE CABIN OR FLIGHT DECK. THIS CLEARS MDDR. MX-4 UPDATED. PLACARD REMOVED, MCC NITIFIED.A/C OK FOR SERVICE.'
